Ecstasy-Intoxikation mit disseminierter intravasaler Gerinnung und Multiorganversagen.

Jochum,M.;Oeding,J.;Lackner,D.;Lienhart,H.;
This case presents the clinical treatment of a patient with severe MDMA intoxication. The history of stimulating psychotropic substances is presented as well as the modes of action of current party drugs. Data from the Austrian Drug Report indicate a tendency away from "hard drugs" towards the consumption of cannabis and amphetamine derivates. The lethal outcome in our case demonstrates the risk potential of these substances and underlines the necessity of aggressive resuscitation efforts.
Anasthesiol Intensivmed Notfallmed Schmerzther 2017 52:145-151
Tags: Drug Overdose/therapy; Fatal Outcome; Hallucinogens/poisoning; Humans; Male; N-Methyl-3,4-methylenedioxyamphetamine/poisoning; Resuscitation; Young Adult;
PubMed: 28222475
Home » Research » Publications » Detail